# SDR SWAA083624

- Difficulty date: June 30, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 69,077 hours, 54,157 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING INBOARD FORE FLAP DELAMINATED AT OUTBOARD END.  REPAIRED FLAP PER SRM.
